Publication
Title
A mathematical comment on the formulae for the aggregation index and the shape index
Author
Language
English
Source (journal)
Landscape ecology. - The Hague, 1987, currens
Publication
The Hague : SPB Academic Publishing , 2002
ISSN
0921-2973 [print]
1572-9761 [online]
Volume/pages
17 :1 (2002) , p. 87-90
ISI
000176014400007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 02.01.2022
To cite this reference